# SDR USAA2014051500024

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,089 hours, 409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM10952
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,093 hours, 410 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PRESS ON CIDS PANEL INDICATES CHECK PRESS.  SERVICED 4L DOOR SLIDE DAMPER IAW AMM 52-10-00-614-001-A.
